*-Lie-type maps on alternative *-algebras (Journal Article)

<Specific Information> <Reference List>
Type: Journal Article
National /International: International
Title: *-Lie-type maps on alternative *-algebras
Publication Date: 2023
Authors: - Aline Jaqueline de Oliveira Andrade
- Maria Elisabete Barreiro
- Bruno Leonardo Macedo Ferreira
Journal Name: Journal of Algebra and its Applications
Volume: 22
Number: 6, Article number 2350130
Pages: 1-10
Download: Not available
© Centre for Mathematics, University of Coimbra, funded by
Science and Technology Foundation
Powered by: rdOnWeb v1.4 | technical support